# SDR CALA2013100291659

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,340 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Lock Actuator
- Condition: Faulty
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AILERON LOCK OUT EICAS.  REPLACED LT AILERON LOCK OUT ACTUATOR IAW AMM 27-11-44.  TEST PASSED.
